# SDR FDEA201308141879

- Difficulty date: August 14, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E AT NR 18 SLAT TRACK CUTOUT FOUND CRACKED AT XOS 1116.032.  REPAIRED IAW EA NR 1-5730-T0301989 REV A PART 1.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 117.
